# SDR UIEA2019081805212

- Difficulty date: August 18, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,788 hours, 18,638 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Fire
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MN CARGO LOOP 2 STATUS MSG.  T/S IAW B767 FIM 26-14 FAULT TREE 809. NO FAULTS FOUND AT THIS TIME, STATUS MESSAGE CLEARED.
